Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Is every integral normal?


Author: W. A. J. Luxemburg
Journal: Bull. Amer. Math. Soc. 73 (1967), 685-688
DOI: https://doi.org/10.1090/S0002-9904-1967-11825-1
MathSciNet review: 0212539
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. A. J. Luxemburg, Notes on Banach function spaces, Proc. Acad. Sci. Amsterdam; Note XVa, A68, 415-429 (1965); Note XVb, A68, 430-446 (1965).
  • 2. W. A. J. Luxemburg and A. C. Zaanen, Notes on Banach function spaces, Proc. Acad. Sci. Amsterdam; Note VI, A66, 655-668 (1963); Note VII, A66, 669-681 (1963); Note VIII, A67, 104-119 (1964); Note IX, A67, 360-376 (1964); Note X, A67, 493-506 (1964).
  • 3. H. Nakano, On transcendental points in proper spaces of discrete semi-ordered linear spaces, J. Fac. Sci. Hokkaido Univ. 12 (1953), 87-104. MR 56851
  • 4. R. S. Pierce, Distributivity and the normal completion of Boolean algebras, Pacific J. Math. 8 (1958), 133-140. MR 96604


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11825-1

American Mathematical Society